EconPapers    
Economics at your fingertips  
 

Ambiguity, Risk, and Asset Returns in Continuous Time

Zengjing Chen () and Larry Epstein
Additional contact information
Zengjing Chen: Shandong University, Jinan, China

Econometrica, 2002, vol. 70, issue 4, 1403-1443

Abstract: Models of utility in stochastic continuous-time settings typically assume that beliefs are represented by a probability measure, hence ruling out a priori any concern with ambiguity. This paper formulates a continuous-time intertemporal version of multiple-priors utility, where aversion to ambiguity is admissible. In a representative agent asset market setting, the model delivers restrictions on excess returns that admit interpretations reflecting a premium for risk and a separate premium for ambiguity. Copyright The Econometric Society 2002.

Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (394)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Ambiguity, risk and asset returns in continuous time (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:70:y:2002:i:4:p:1403-1443

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:ecm:emetrp:v:70:y:2002:i:4:p:1403-1443